# SDR FDEA202110172557

- Difficulty date: October 17, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 85,134 hours, 16,339 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN : SEAT TRACK AT BETWEEN STATION 800 TO STATION 879 , X = 8.5 FOUND WORN . CABIN SEAT TRACK AT BETWEEN STATION 800 TO STATION 879 , X = 8.5 LEFT HAND WORN MARK   EVALUATED AND FOUND EXCEED LIMIT AS PER SRM  53-00-52-1A  FIGURE 101 ALLOWABLE   DAMAGE 1 . REPAIR CARRIED OUT AS PER SRM 53-00-52-2R REPAIR 1  FIGURE 201 FROM   STATION 799 TO EXISTNG SPLICE STATION 929 X = 8.5 LEFT HAND. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
